Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 31, Issue 2, Spring 1994  pp. 277-301.

Functional analysis of subelliptic operators on Lie groups

Authors A.F.M. ter Elst (1) and Derek W. Robinson (2)
Author institution: (1) Department of Mathematics and Comp. Sc, Eindhoven University of Technology, P.O. Box 513, 5600 MB Eindhoven, Netherlands.
(2) Centre for Mathematics and its Applications, School of Mathematical Sciences, Australian National University, Canberra, ACT 0200, Australia.


Contents    Full-Text PDF